MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, ULTRA CONGRUENT SIZE4 19MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, ULTRA CONGRUENT SIZE4 19MM CM
Model Number 380-19-504
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the poly wearing over time and screw becoming loose.
 
Additional Manufacturer Narrative
The reason for this revision surgery was a worn poly and a loose screw.The actual length of in-vivo patient service for this product is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) was not conducted since a lot number was not provided or determined during the complaint evaluation.Multiple searches of the djo surgical records by surgeon and patient database revealed no additional information concerning this event.No additional information was obtained from the agent to assist in the event identification.Should zimmer-biomet provide additional information concerning this complaint, the complaint will be re-opened and a further review shall be conducted.This complaint will be closed with the lot number unknown pending receipt of additional information.The following are undetermined items or issues for this complaint: the date of the original surgery on the product feedback form was not provided.There was no dticket submitted for the original surgery.This complaint is deemed to be non-product related.The complaint states the patient had a worn poly insert and the lock down screw for the poly was reported as loose.This revision was necessary to correct the patient's condition.No other conditions relating to this event could be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, ULTRA CONGRUENT SIZE4 19MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6994389
Report Number1644408-2017-00974
Device Sequence Number11014528
Product Code JWH
UDI-Device Identifier00888912117364
UDI-Public(01)00888912117364
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K963028
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380-19-504
Device Catalogue Number380-19-504
Device Lot Number59604784
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;